A characterization between fixed point properties of weak nonexpansive semigroups and the existence of a left invariant mean on the space of weakly almost periodic functions

Ahmed H. Soliman, M. A. Barakat

Abstract


In this paper, we shall introduce a characterization between new fixed point theorems for weak nonexpansive semi-topological semigroups on a locally convex space and the presence of a left invariant mean on weakly almost periodic functions. Our outcomes expand the results of Lau and Zhang [13, 14] and Lau [15].

Full Text: PDF

How to Cite this Article:

Ahmed H. Soliman, M. A. Barakat, A characterization between fixed point properties of weak nonexpansive semigroups and the existence of a left invariant mean on the space of weakly almost periodic functions, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 172-182

Copyright © 2017 Ahmed H. Soliman, M. A. Barakat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.